Locally finite groups containing a 2 -element with Chernikov centralizer

Khukhro, Evgeny and Makarenko, N. Y. and Shumyatsky, P. (2016) Locally finite groups containing a 2 -element with Chernikov centralizer. Monatshefte für Mathematik, 179 (1). pp. 91-97. ISSN 0026-9255

Documents
Locally finite groups containing a 2 -element with Chernikov centralizer

Request a copy
16203 khu-mak-shu-145.pdf
[img]
[Download]
[img] PDF
__ddat02_staffhome_jpartridge_14MHM-2-chern.pdf - Whole Document
Restricted to Repository staff only

363kB
[img]
Preview
PDF
16203 khu-mak-shu-145.pdf - Whole Document

286kB
Item Type:Article
Item Status:Live Archive

Abstract

Suppose that a locally finite group G has a 2-element g with Chernikov centralizer. It is proved that if the involution in ⟨g⟩ has nilpotent centralizer, then G has a soluble subgroup of finite index.

Keywords:Locally finite group, Centralizer, Chernikov group, Soluble group, Derived length, Automorphism, Primary 20F50, NotOAChecked
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:16203
Deposited On:05 Dec 2014 11:25

Repository Staff Only: item control page